Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 27, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Apr 21, 2021, 3:04 AM EDT. It took effect at Apr 21, 2021, 10:00 PM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2021, 3:04 AM EDT (07:04 UTC)
- In effect from
- Apr 21, 2021, 10:00 PM EDT
- Expired
- Apr 22, 2021, 10:00 AM EDT
- In force
- 12 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
951 WHUS72 KJAX 210704 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 304 AM EDT Wed Apr 21 2021 AMZ450-452-454-470-472-474-212100- /O.NEW.KJAX.SC.Y.0027.210422T0200Z-210422T1400Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 304 AM EDT Wed Apr 21 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT THURSDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt expected. * WHERE...All Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM. * WHEN...From 10 PM this evening to 10 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
2 follow-up statements
571 WHUS72 KJAX 211902 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 302 PM EDT Wed Apr 21 2021 AMZ450-452-454-470-472-474-221400- /O.CON.KJAX.SC.Y.0027.210422T0200Z-210422T1400Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 302 PM EDT Wed Apr 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT THURSDAY... * WHAT...West winds around 15 knots early this evening, shifting to north and increasing to 20 to 25 kt with gusts up to 30 kt expected. * WHERE...All Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM. * WHEN...From 10 PM this evening to 10 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
085 WHUS72 KJAX 221401 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 1001 AM EDT Thu Apr 22 2021 AMZ450-452-454-470-472-474-221515- /O.EXP.KJAX.SC.Y.0027.000000T0000Z-210422T1400Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 1001 AM EDT Thu Apr 22 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING... Winds and combined seas are expected to continue to decrease through the afternoon. Small craft are urged to use caution through today. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 21, 1:10 AM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 21, 1:10 AM EDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 110 AM EDT Wed Apr 21 2021 .AVIATION... [Through 06Z Thursday] Weak surface trough and low level convergence over inland NE FL and inland SE GA just west of the TAF sites has been producing some random low and mid level clouds (mostly VFR levels) along with some isolated showers across SE GA that will fade over the next several hours. The westerly steering flow off the surface should push this feature eastward across the TAF sites in the 06-12z time frame and will make for a just a few clouds at times mostly in the 2500-4000 ft range so have placed these at all TAF sites, along with very light flow at the surface and some 6SM FOG possible in the low level moisture in this time frame as well, with likely only the usual "trashy" MVFR VSBYS possible at VQQ in the 7-11Z time frame with all other sites likely remaining VFR. After 12z this feature should push east of the TAF sites with West to Northwest winds increasing to 10-13 knots with gusts of 15-20 knots at times by the 14-16z time frame with skies becoming mostly SKC. Winds decrease after sunset to 6-8 knots from the Northwest with the more significant increase from the North occurring after the current time period around 06z. && .PREV DISCUSSION [933 PM EDT]... .NEAR TERM [Tonight through Wednesday]... Weak wave along the front to the south has moved into the Atlantic with rain shifting southeast of our area. A brief shower may occur this evening over se Ga due to convergence near a surface trough. Clouds will decrease overnight as the flow aloft becomes wnw. This may result in patchy areas of fog by morning mainly over ne Fl. Wednesday will be mostly sunny...breezy and warmer as a dry cold front moves across the area. Temperatures should reach the lower 80s area wide including the beaches due to gusty offshore winds. .SHORT TERM [Wednesday night through Friday Night]... Cold front will push se of the area by Wednesday evening as high pressure builds into the area from the northwest. Clear and cooler conditions expected as temperatures drop into the 40s over inland area with low/mid 50s near the coast. Thursday will be mostly sunny with less wind and low humidity. Winds will veer to the NE which will keep the beaches cooler. Highs will reach the upper 60s coast to low/mid 70s inland. Thursday night will be another cool night with a warming trend starting Friday as highs reach the upper 70s and low 80s under increasing cloudiness. A chance of rain is possible over se Ga Friday night as a warm front lifts north from the Gulf ahead of the next upper trough. .LONG TERM [Saturday Through Tuesday]...Vigorous upper shortwave trough will move quickly east across the southern U.S. states through the weekend. A warm front will lift north into central Georgia on Saturday with ne Fl/se Ga in the warm sector as a surface low tracks ne across the Tn Valley region. Best chance for strong to possibly severe storms for our area appear to be Saturday afternoon and evening as the approach of trough and max instability combine with strong shear. Cold front will push through the region Saturday night with rain ending by early Sunday morning with clearing conditions. Surface high pressure will build into the area with a dry nw flow aloft over the area providing quiet weather with seasonal temperatures early next week. .MARINE... SSE winds near 10 kts will veer SSW through midnight then to the WNW through sunrise trailing the pre-frontal trough axis, with a low chance of showers over mainly the SE GA coastal waters tonight. Winds will increase over the outer waters trailing the trough passage to 10-15 kts. Combined seas will continue in the 3 ft range or less. A dry cold front (no rainfall expected) will push across the waters Wednesday afternoon/evening, trailed by Small Craft Advisory conditions Wed night into Thu over the outer waters. Rip Currents: Moderate Rip Current Risk for NE FL beaches Wednesday. .FIRE WEATHER...Breezy westerly winds with increased temperatures and mixing heights will result in high dispersions across the area on Wednesday. Drier air advecting into the area will lower RH values into the 30 to 35 percent range during the afternoon. Minimum RH values will be critical Thursday afternoon but with lighter winds. Fuel moisture values continue to be high due to recent rainfall especially over NE Fl. .HYDROLOGY... Portions of the Santa Fe basin including near Oleno State Park and Worthington Springs were in Action Stage and are expected to crest just below Minor Flood Stage Wednesday night or early Thursday. && .PRELIMINARY POINT TEMPS/POPS... AMG 79 40 70 44 76 / 0 0 0 0 10 SSI 82 49 67 54 73 / 0 0 0 0 10 JAX 83 48 70 52 76 / 0 0 0 0 10 SGJ 82 53 68 56 75 / 0 0 0 0 10 GNV 81 46 74 50 81 / 0 0 0 0 10 OCF 83 49 77 53 83 / 0 0 0 0 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 8:56 AM EDT | River Flood Warning | JAX | Alachua, Columbia | 24 hr |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.